# SDR DALA1118810136

- Difficulty date: February 23, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 61,335 hours, 26,886 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Fitting
- Part number: 112T70011
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON I/B MID SPAR FITTING BOTH I/B AND O/B HOLE DIA FOUND TO BE GREATER THAN 0.875"-0.877" DURING ACCOMPLISHMENT OF SIP MOD PER EA 01-074904-03AD REV D.  NR 1 PYLON MID SPAR UNDER WING FITTING BOTH I/B AND O/B HOLES REWORKED AND REPAIRED PER ER/A488810-14AD REV ORIG.
